I went through a course of Accutane (Roccutane) treatment a few years ago. Since then, my skin seems much thinner and drier. Could the Accutane have caused this?
Dry, Thin Skin from Accutane?
Doctor Answers (1)
Accutane and thin skin
To some degree this is how accutane works. It acts to diminish the activity of the sebaceous glands as well as to slow reproduction of injured tissues. The latter reason is why surgery is not recommended during or immediately follwoing Accutane therapy. This can last for up to two years following cessation of Accutane.
Web reference: http://www.bodysculptor.com/index.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.